ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Limiting Theorems on 'Case' Reporting

Rao, Arni SR Srinivasa (2004) Limiting Theorems on 'Case' Reporting. In: Applied Mathematics Letters, 17 (7). pp. 855-859.


Download (137Kb)


The relation between reported disease cases and actual cases(hypothetical) is defined. Certain situations where such sequences of relation converge or diverge is studied.

Item Type: Journal Article
Related URLs:
Additional Information: Copyright for this article belongs to Elsevier.
Keywords: Monotone Convergence;Poisson process;Series
Department/Centre: Division of Biological Sciences > Centre for Ecological Sciences
Date Deposited: 06 Jan 2005
Last Modified: 19 Sep 2010 04:17
URI: http://eprints.iisc.ernet.in/id/eprint/2605

Actions (login required)

View Item View Item